# SDR USAASB01025

- Difficulty date: January 28, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Leaking
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 783 - DURING CLIMB-OUT FROM BOS, CREW NOTICED A LEAKING AFT SERVICE DOOR SEAL.  NO DOOR INDICATION WAS PRESENT IN COCKPIT.  ONCE CREW WAS UNABLE TO PRESSURIZE AIRCRAFT, CAPTAIN ELECTED TO RETURN TO FIELD AT BOS.  FLIGHT LANDED WITHOUT INCIDENT WITH NO EMERGENCY BEING DECLARED.  MAINTENANCE REMOVED DEBRIS FROM AFT SERVICE DOOR JAM, LEFT SIDE.  LEAK CHECK GOOD.  (M)
